|Hepa B carrier
Feb 24, 2006
what will be happened to me if I'm a Hepa B carrier? any medicine to cure? no problem with my liver but am taking essentialle forte. what is the effect of essentialle forte to my health? please give me advice if there's any way to cure me? thanks in advance
Response from Dr. McGovern
and many more drugs in development including telbivudine and clevudine and others...
I am not aware of any positive or negative effects of essentialle forte. You should just let your medical provider know so they are aware.
treating hep c
Hepa B carrier
- Fever After Giving Oral Sex What Are The Chances Of HIV
- Itchy Scrotum After Getting Scratched Sign Of HIV AIDS
- Jock Itch After Unprotected Oral Sex Without Ejaculation Sign Of HIV AIDS
- Painful Urination After Oral Sex On A Woman What Are The Chances Of HIV
- Can I Catch Gonorrhea Without Having Sex?
- Give A Male Oral Sex, Can I Get An Std
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.